# SDR AALA202208221472

- Difficulty date: August 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HAS DENT/ CREASE ON UPPER SKIN 0.6 INCH DIAMETER. 121 INCHES FROM INBOARD EDGE, 13.5 INCHES FROM TRAILING EDGE. LOCATED AT STA 145.9 AND STAB STA 191.4. PERFORMED PERMANENT REPAIR ON LEFT HAND ELEVATOR UPPER SKIN PER SRM 55-20-01-2R-1.
